# SDR ASAA2022021637440

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 60592201
- Condition: Depleted
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING SLIDE ACTUATION CABLE DISCONNECTED IN AFT CARGO. GROUNDED - YES. REMOVED R/H OVERWING SLIDE INFLATION RESERVOIR ASSEMBLY S/N A16313 AND REPLACED WITH SERVICEABLE UNIT IAW AIRBUS A320 AMM 25-62-46.
